zbMATH — the first resource for mathematics

\(\rho\)-continuity of a metric projection onto convex closed sets. (English) Zbl 0425.46008

46A55 Convex sets in topological linear spaces; Choquet theory
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
46B10 Duality and reflexivity in normed linear and Banach spaces
46B20 Geometry and structure of normed linear spaces
Full Text: DOI
[1] E. V. Oshman, ?On the continuity of a metric projection in a Banach space,? Mat. Sb.,80, No. 2, 181-194 (1969).
[2] E. V. Oshman, ?The continuity of a metric projection and geometric properties of the unit sphere in a Banach space,? Doctoral Dissertation, Ural Univ., Sverdlovsk (1970). · Zbl 0198.45906
[3] L. P. Vlasov, ?Chebyshev sets and some of their generalizations,? Mat. Zametki,3, No. 1, 59-69 (1968). · Zbl 0155.45401
[4] E. V. Oshman and N. V. Nevesenko, ?Continuity of a multivalued metric projection in linear normed spaces,? Dokl. Akad. Nauk SSSR,223, No. 5, 1064-1066 (1975).
[5] M. M. Day, Normed Linear Spaces, Springer-Verlag (1963).
[6] G. Ascoli, ?Sugli spazi lineari metrici e le loro variatĂ  lineari,? Ann. Mat. Pura Appl.,10, 33-81, 203-232 (1932). · Zbl 0003.40902 · doi:10.1007/BF02417133
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.